# SDR CA000714010

- Difficulty date: June 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 63,303 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: 754130175004
- Condition: Failed
- Location: Master & Slave
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LIFT OFF, A SUDDEN AND UNCOMMAND INCREASE OF POWER OBSERVED. TGT WENT UP TO 728 DEG ON ROTATION.  AFTER TAKE OFF, THROTTLE RETARDED.  AFTER INVESTIGATION, MAINTENANCE REPLACED MASTER AND SLAVE ACTUATOR, TEST NR 4 CARRIED OUT AND AIRCRAFT CHECKED SERVICEABLE AND RETURNED TO SERVICE.
